MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MOBILE COLUMN TRUSYSTEM 7500 U; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION MOBILE COLUMN TRUSYSTEM 7500 U; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1730720
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that trusystem 7500 u mobile column had no functions.The table was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technician found the power cord was loose at the integrated plug connection on the column and it needed to be secured.The surgical table is intended for the following use: ¿ patient positioning during surgery, including anesthesia induction and recovery from anesthesia.¿ task-related patient transfer within the operating theatre.¿ for applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The technician reset the table and secured the power cord connection to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a total loss of functions were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
MOBILE COLUMN TRUSYSTEM 7500 U
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23511614
Report Number3007143268-2025-00078
Device Sequence Number15976974
Product Code GDC
UDI-Device Identifier00887761974388
UDI-Public(01)00887761974388(11)230124
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1730720
Device Catalogue Number1730720
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown